Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 204
HTML articles powered by AMS MathViewer

On smoothing compact measure spaces by multiplication
Dorothy Maharam PDF
Trans. Amer. Math. Soc. 204 (1975), 1-39
On the Alder polynomials and a new generalization of the Rogers-Ramanujan identities
George E. Andrews PDF
Trans. Amer. Math. Soc. 204 (1975), 40-64
Splitting an $\alpha$-recursively enumerable set
Richard A. Shore PDF
Trans. Amer. Math. Soc. 204 (1975), 65-77
On $J$-convexity and some ergodic super-properties of Banach spaces
Antoine Brunel and Louis Sucheston PDF
Trans. Amer. Math. Soc. 204 (1975), 79-90
Rings of continuous functions with values in a topological field
George Bachman, Edward Beckenstein, Lawrence Narici and Seth Warner PDF
Trans. Amer. Math. Soc. 204 (1975), 91-112
Conservative dynamical systems involving strong forces
William B. Gordon PDF
Trans. Amer. Math. Soc. 204 (1975), 113-135
The Brauer group of graded Azumaya algebras. II. Graded Galois extensions
Lindsay N. Childs PDF
Trans. Amer. Math. Soc. 204 (1975), 137-160
Symmetries of spherical harmonics
Roberto De Maria Nunes Mendes PDF
Trans. Amer. Math. Soc. 204 (1975), 161-178
The radicals of a semigroup
Rebecca Slover PDF
Trans. Amer. Math. Soc. 204 (1975), 179-195
Topological dynamics on $C^ *$-algebras
Diane Laison and Gary Laison PDF
Trans. Amer. Math. Soc. 204 (1975), 197-205
A canonical form for symmetric and skew-symmetric extended symplectic modular matrices with applications to Riemann surface theory
Robert Zarrow PDF
Trans. Amer. Math. Soc. 204 (1975), 207-227
On the $2$-realizability of $2$-types
Micheal N. Dyer PDF
Trans. Amer. Math. Soc. 204 (1975), 229-243
Integration of ordinary linear differential equations by Laplace-Stieltjes transforms
James D’Archangelo and Philip Hartman PDF
Trans. Amer. Math. Soc. 204 (1975), 245-266
Equations with constant coefficients invariant under a group of linear transformations
André Cerezo PDF
Trans. Amer. Math. Soc. 204 (1975), 267-298
On a class of new inequalities
Daniel T. Shum PDF
Trans. Amer. Math. Soc. 204 (1975), 299-341
Generalized quantifiers and compact logic
Saharon Shelah PDF
Trans. Amer. Math. Soc. 204 (1975), 342-364
Obstruction theory with coefficients in a spectrum
Mark Mahowald and Robert Rigdon PDF
Trans. Amer. Math. Soc. 204 (1975), 365-384
Surgery on a curve in a solid torus
J. P. Neuzil PDF
Trans. Amer. Math. Soc. 204 (1975), 385-406